# SDR EISA96228

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER HAS THREE SPOTS OF CORROSION BUILD-UP.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER INSTALLED REPAIR PER SRM 51-30-02.  (M)
